On approximative values of a continued fraction with constant denominator

František Josef Studnička

Časopis pro pěstování mathematiky a fysiky (1888)

  • Volume: 017, Issue: 5, page 200-204
  • ISSN: 1802-114X

How to cite

top

Studnička, František Josef. "O přibližných hodnotách řetězce se stálým jmenovatelem." Časopis pro pěstování mathematiky a fysiky 017.5 (1888): 200-204. <http://eudml.org/doc/19630>.

@article{Studnička1888,
author = {Studnička, František Josef},
journal = {Časopis pro pěstování mathematiky a fysiky},
keywords = {continued fractions},
language = {cze},
number = {5},
pages = {200-204},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {O přibližných hodnotách řetězce se stálým jmenovatelem},
url = {http://eudml.org/doc/19630},
volume = {017},
year = {1888},
}

TY - JOUR
AU - Studnička, František Josef
TI - O přibližných hodnotách řetězce se stálým jmenovatelem
JO - Časopis pro pěstování mathematiky a fysiky
PY - 1888
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 017
IS - 5
SP - 200
EP - 204
LA - cze
KW - continued fractions
UR - http://eudml.org/doc/19630
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.